FINITENESS PROPERTIES OF LOCALE COHOMOLOGY MODULES FOR (I;J)- MINIMAX MODULES
Author(s):
Message:
Abstract:
ABSTRACT. Let R be a commutative noetherian ring, I and J are two ideals of R. Inthis paper we introduce the concept of (I;J)- minimax R- module, and it is shown thatif M is an (I;J)- minimax R- module and t a non-negative integer such that HiI;J(M) is(I;J)- minimax for all i
Article Type:
Research/Original Article
Language:
English
Published:
Journal of Mahani Mathematical Research Center, Volume:7 Issue:2, 2018
Pages:
79 - 94
magiran.com/p1974258  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!